Universidad Complutense de Madrid
E-Prints Complutense

Sobre la estructura de los espacios de operadores de Lorentz

Impacto

Downloads

Downloads per month over past year



Cobos, Fernando (1987) Sobre la estructura de los espacios de operadores de Lorentz. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 81 (3). pp. 501-507. ISSN 1578-7303

[img]
Preview
PDF
611kB

Official URL: http://dmle.cindoc.csic.es/pdf/RRACEFN_1987_81_03_05.pdf


URLURL Type
http://dmle.cindoc.csic.es/Organisation


Abstract

We show that, expcept in the trivial case p^ ^Qn ^2, the Lorentz operator space S ¿y is not isomorphic to a subspace of S for 1 < PQ, p^ ^2 , I <.q^<,^ , I <^q^ <° « and q^ i=^q^.


Item Type:Article
Additional Information:

On the structure of the spaces of Lorentz operators. (Spanish)

Uncontrolled Keywords:Approximation number; Lorentz operator space
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:23296
Deposited On:22 Oct 2013 09:07
Last Modified:07 Feb 2014 10:59

Origin of downloads

Repository Staff Only: item control page